Yes it is over, and to be honest, I’m quite glad about it. It wasn’t the painting that was the problem, although that was stressful in itself, it was the problems with R. It must have been the new medication. Sunday was just as bad as Saturday. It just was not him, and he was so distressed. Mrs H rang his consultant on Monday morning, and explained just what he was like, and that we were very concerned. He did not settle down to sleep on Saturday, until gone half past one, and it was the same Sunday night. The consultant said that it was not a usual side effect, and to halve down the dosage, He was better last night, although still a bit agitated. He did settle to sleep earlier though. Mrs H says he was a ‘bit bouncy’ this morning, which usually means he was he was running up and down the room on his toes. If he is smiling or laughing, then we are fine. If he is holding his ears, then it indicates that he is getting upset,
I cannot help being a bit bemused at the comment “….not a usual side effect….”, He has never had that medication before, and ALL Autistic kids/people have different reactions to different things, how can anyone know what the side effects will be. Still, they appear to be listening to us.